SciELO - Scientific Electronic Library Online

 
vol.23 número3COMPENSATORS FOR SINGULAR CONTROL SYSTEMS WITH DELAYS IN OUTPUTSEXISTENCE OF SOLUTIONS FOR UNILATERAL PROBLEMS WITH L1 DATA IN ORLICZ SPACES índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

NICOLAS B., CONSTANDE; BUSTOS V., MANUEL  y  VERGARA B., LUIS. EXISTENCE OF SOLUTIONS FOR A DISCRETE NON LINEAR EIGENVALUE PROBLEM . Proyecciones (Antofagasta) [online]. 2004, vol.23, n.3, pp.281-291. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172004000300006.

In this article we expose some existence results on the solutions of the discrete non linear boundary value problem derived from Fisher’s continuous partial di.erential equations in steady state

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons